Global existence and asymptotic decay of solutions to the nonlinear Timoshenko system with memory

Yongqin Liu, Shuichi Kawashima

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper we consider the initial-value problem for the nonlinear Timoshenko system with a memory term. Due to the regularity-loss property and weak dissipation, we have to assume stronger nonlinearity than usual. By virtue of the semi-group arguments, we obtain the global existence and optimal decay of solutions to the nonlinear problem under smallness and enough regularity assumptions on the initial data, where we employ a time-weighted L2 energy method combined with the optimal L2 decay of lower-order derivatives of solutions.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalNonlinear Analysis, Theory, Methods and Applications
Volume84
DOIs
Publication statusPublished - 2013 Mar 12
Externally publishedYes

Keywords

  • Existence and decay
  • Initial-value problem
  • Nonlinear Timoshenko system with memory
  • Regularity-loss type

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence and asymptotic decay of solutions to the nonlinear Timoshenko system with memory'. Together they form a unique fingerprint.

Cite this